# SDR YENA2024071601019

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 59,842 hours, 20,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND IN FRAME SEGMENTS 1 AT OVERWING EMERGENCY EXIT DOOR 843; REF: ARM W/O 2024-178/1 N/R 2024-314581 ACCOMPLISHED THE REINFORCEMENT OF THE STRUCTURE ON EMERGENCY EXIT DOOR 843 IAW EC# A320-52-1144 AND R&R SEGMENTS IAW A320 SRM 51-42-11 AND 320 SRM 51-72-11. TECH 8619800.
